# SDR SWAA2022031029572

- Difficulty date: June 18, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140DF L/H CAPSTRIP IS CRACKED. / RECEIVED AFT CARGO BAY FLOOR PANEL 140DF NEW L/H CAPSTRIP. CAPSTRIP TO BE INSTALLED ON CARD JPANEL-141-CLOSE.
